Hi, I am 36 years old and have been taking Oxycodone(no tylenol) 5mg. x2 twice daily for two years. I have sever back pain from a car accident 15 years ago. I have been on and off oxy for the whole time but never for longer than a couple weeks until two years ago when the pain didn't go away. There is nothing they can do surgically to fix it so I have had to rely on meds. My dosage has gone up since I've been on it to help with the pain, I'm sure from my tolerance going up. If I don't take it I am almost in tears from the pain and walk with a limp. However, I have noticed that among other side effects that my memory is shot. I can't remember names of best freinds I've had and what got me really worried is I couldn't remember the name of my horse I sold about 2 1/2 years ago. The gal said her name and I just went blank. I'm really worried now and am wondering if it's from the meds. I want desperately to get off of them but have not found anything else that works this well even though my pain is never completely gone. Does anyone know if this is common or if it has nothing to do with the meds?
Hi~~ It doesn't sound like you're taking a lot of pain med. Are you taking anything else?
Sometimes,lack of sleep,stress,anxiety,etc...can make us forget things. Has this been going on for a while? The first thing I'd do is see my family doctor for a check up and some conversation. Try not to worry.
I sometimes take tylenol or ibu with it. I also have sleep apnea so definately don't get enough sleep. Stress level is same as usual. I have 4 kids and do all the running around for the family. I'm just terrified to keep taking it wth all the longterm affects but have not found anything else that helps as well. I have done the whole muscle relaxers and naproxen thing to no avail. Thanks for the help.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.